Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 8, NWS Cheyenne, WY

May 22, 2009Niobrara County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at May 22, 2009, 6:06 PM MDT for Niobrara County, Wyoming. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2009, 6:06 PM MDT (00:06 UTC)
Expired
May 22, 2009, 6:45 PM MDT
In force
39 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Niobrara County, WY

The radar

The Cheyenne radar (KCYS), 179 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:10 PM MDTHAIL 1Lusk, WY3/4 TO 1 INCH HAIL IN TOWN ENDED AROUND 610 PM
May 22, 6:40 PM MDTHAIL 19 S Lusk, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2009-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2009-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1062 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
207 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 230006
SVRCYS
WYC027-230045-
/O.NEW.KCYS.SV.W.0008.090523T0006Z-090523T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
606 PM MDT FRI MAY 22 2009

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN NIOBRARA COUNTY IN EAST CENTRAL WYOMING

* UNTIL 645 PM MDT

* AT 605 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
  NEAR LUSK...AND WAS MOVING SOUTH AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NODE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4262 10429 4262 10467 4292 10450 4290 10426
TIME...MOT...LOC 0006Z 009DEG 11KT 4275 10441

$$
2 follow-up statements
000 
WWUS55 KCYS 230024
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT FRI MAY 22 2009

WYC027-230045-
/O.CON.KCYS.SV.W.0008.000000T0000Z-090523T0045Z/
NIOBRARA WY-
624 PM MDT FRI MAY 22 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM MDT
FOR SOUTHERN NIOBRARA COUNTY...

AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE 
HAIL. THIS STORM WAS LOCATED ABOUT 5 MILES SOUTH OF LUSK...MOVING 
SOUTH AT 15 MPH. ANOTHER STORM WAS LOCATED ABOUT 5 MILES NORTH OF 
LUSK AND IT COULD ALSO PRODUCE SOME LARGE HAIL AT IT MOVES SOUTH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...LUSK 
AREA AND RURAL SOUTHERN NIOBRARA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4262 10429 4262 10467 4292 10450 4290 10426
TIME...MOT...LOC 0023Z 009DEG 11KT 4270 10442

$$
000 
WWUS55 KCYS 230043
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
643 PM MDT FRI MAY 22 2009

WYC027-230051-
/O.EXP.KCYS.SV.W.0008.000000T0000Z-090523T0045Z/
NIOBRARA WY-
643 PM MDT FRI MAY 22 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NIOBRARA COUNTY
EXPIRES AT 645 PM MDT...

AT 640 PM...THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED AND 
MOVED OUT OF NIOBRARA COUNTY INTO FAR NORTHERN GOSHEN COUNTY.

DIME TO QUARTER SIZE HAIL WAS REPORTED IN AND NEAR THE TOWN OF LUSK 
BETWEEN ABOUT 6 AND 610 PM WITH THE STORM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 4262 10429 4262 10467 4292 10450 4290 10426
TIME...MOT...LOC 0041Z 009DEG 11KT 4265 10443

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:07 PM MDT, 3 hours 59 minutes earlier.

Area forecast discussion, May 22, 2:07 PM MDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
207 PM MDT FRI MAY 22 2009

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...
SEASONALLY COOL AND WET WEATHER WILL AFFECT THE CWA THROUGH SATURDAY
NIGHT.  THROUGH THAT TIME...SURFACE UPSLOPE WIND FLOW WILL CONTINUE
AND WILL KEEP THE BOUNDARY LAYER MOISTURE HIGH.  SURFACE HIGH
PRESSURE WILL MOVE OVER THE NORTHERN PLAINS TONIGHT AND THEN
CONTINUE SLOWLY MOVING EAST THROUGH 12Z SUNDAY.  MEANWHILE...SURFACE
LOW PRESSURE WILL BE OVER THE GREAT BASIN AREA.  THROUGH 12Z
SUNDAY...THE MID AND UPPER LEVEL CIRCULATION CURRENTLY OVER
SOUTHEAST ARIZONA WILL MOVE SLOWLY NORTH AND OVER THE CENTRAL
ROCKIES.  SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER PARTS OF THE
CWA EARLY THIS AFTERNOON.  THE ACTIVITY WILL BE SLOW MOVING AND WITH
LITTLE SHEAR...HEAVY RAIN AND POSSIBLY SMALL HAIL CAN BE EXPECTED
FROM THE STORMS.  IN FACT...THE 12Z RAOBS AT KGJT AND KDEN WERE AT
ABOUT 200 PERCENT OF NORMAL PRECIPITABLE WATER VALUES.  THAT DEEPER
MOISTURE WILL SLOWLY SPREAD INTO THE CWA THROUGH SATURDAY NIGHT
AHEAD OF THE APPROACHING MID AND UPPER LEVEL CIRCULATION.  LOW
CLOUDS AND FOG WILL BE POSSIBLE LATER TONIGHT THROUGH MID MORNING
SATURDAY AND THEN AGAIN LATER SATURDAY NIGHT IN THE LIGHT AND MOIST
BOUNDARY LAYER WIND FLOW.  IN GENERAL...HAVE CONTINUED THE TREND OF
BUMPING UP POPS AND LOWERING DAYTIME TEMPERATURES SLIGHTLY.

.LONG TERM...SUNDAY THROUGH FRIDAY
A SERIES OF DISTURBANCES WILL MOVE ACROSS THE CWA IN WESTERLY FLOW
ALOFT THROUGH THE EXTENDED PERIOD.  THIS WILL RESULT IN A CHANCE OF
SHOWERS AND LATE DAY THUNDERSTORMS EACH DAY...AS MID LEVEL MOISTURE
REMAINS OVER THE AREA ALONG WITH AFTERNOON INSTABILITY.  AN UPPER
RIDGE WILL BEGIN TO BUILD ALONG THE WEST COAST THURSDAY NIGHT
THROUGH FRIDAY.  NO SIGNIFICANT FRONTAL BOUNDARIES ARE EXPECTED TO
AFFECT THE AREA THROUGH FRIDAY...THEREFORE HIGH TEMPERATURES WILL BE
FROM 3 TO 6 DEGREES ABOVE NORMAL EACH DAY.

&&

.AVIATION...SHOWERS AND MAINLY LATE DAY THUNDERSTORMS WILL AFFECT THE
CWA THROUGH 12Z SUNDAY.  CLOUDS WILL LOWER THROUGH EARLY TONIGHT WITH
MVFR CEILINGS COMMON BY 06Z AND THEN FAIRLY WIDESPREAD IFR CEILINGS
AND VISIBILITIES IN FOG AND RAIN 10Z TO 15Z.  CLOUD BASES WILL
SLOWLY LIFT BY MIDDAY SATURDAY TO MVFR OR EVEN VFR CONDITIONS.  THE
CEILINGS WILL ONCE AGAIN LOWER BY 06Z SATURDAY NIGHT OVER THE CWA.

&&

.FIRE WEATHER...WITH THE SEASONALLY COOL AND WET WEATHER OVER THE CWA
INTO EARLY NEXT WEEK...THERE ARE NO FIRE WEATHER CONCERNS.

&&

.HYDROLOGY...RIVERS IN MAINLY CARBON COUNTY ARE RUNNING JUST BELOW
BANKFULL EARLY THIS AFTERNOON DUE TO THE SNOWMELT.  THE POTENTIAL
EXISTS THROUGH SUNDAY FOR MINOR FLOODING ON THE ENCAMPMENT AND NORTH
PLATTE RIVERS NEAR SARATOGA AND ENCAMPMENT DUE TO THE SNOWMELT AND
THE EXPECTED ADDITIONAL RAINFALL.  WILL GO AHEAD AND ISSUE A FLOOD
WATCH FOR THOSE RIVERS AND THEIR TRIBUTARIES FROM 12Z SATURDAY
THROUGH 00Z MONDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLOOD WATCH FROM 6 AM SATURDAY TO 6 PM SUNDAY FOR WYZ061.
NE...NONE.

&&

WEILAND/KMD
Hazardous weather outlook, May 22, 10:15 AM MDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1015 AM MDT FRI MAY 22 2009

NEZ001>003-019>021-054-055-WYZ059>070-231145-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
1015 AM MDT FRI MAY 22 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SCATTERED COVERAGE SHOWERS AND THUNDERSTORMS WILL BE OVER SOUTHEAST
WYOMING AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON AND
TONIGHT.  THE COVERAGE OF THE ACTIVITY WILL BE THE MOST WIDESPREAD
OVER THE SOUTHERN PART OF THAT AREA.  THE STORMS ARE NOT EXPECTED TO
BE STRONG OR PRODUCE SEVERE WEATHER THROUGH TONIGHT.  HOWEVER...SOME
OF THE STORMS WILL PRODUCE A PERIOD OF HEAVY RAINFALL AS THE
ATMOSPHERE IS VERY MOIST AND THE STORMS WILL SLOWLY MOVE TO THE
NORTH.

THE HEAVY RAINFALL AND SNOWMELT MAY CAUSE RIVERS AND STREAMS NEAR
THE SNOWY RANGE TO RISE TO NEAR BANKFULL LATER TODAY AND TONIGHT.
THIS INCLUDES THE NORTH PLATTE RIVER NEAR SARATOGA...THE LARAMIE
RIVER TO THE SOUTHWEST OF LARAMIE AND THE LITTLE SNAKE RIVER NEAR
DIXON AND BAGGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A CHANCE OF SHOWERS AND AFTERNOON THUNDERSTORMS OVER
THE LONG HOLIDAY WEEKEND AND CONTINUING THROUGH NEXT THURSDAY. SOME
SHOWERS WILL BE HEAVY AT TIMES ON SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, May 22, 3:08 PM MDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT FRI MAY 22 2009

WYZ065-222300-
LARAMIE VALLEY-
INCLUDING THE CITY OF...LARAMIE
308 PM MDT FRI MAY 22 2009

...A FEW STRONG THUNDERSTORMS OVER NORTHERN ALBANY COUNTY...

AT 3 PM...RADAR INDICATED TWO STRONG STORMS IN NORTHERN ALBANY
COUNTY.  ONE WAS LOCATED ABOUT 15 MILES NORTH OF ROCK RIVER WHILE
THE OTHER ONE WAS ABOUT 30 MILES NORTH OF ROCK RIVER.  THEY WERE
BOTH DRIFTING SOUTH AROUND 10 MPH.

BRIEF HEAVY RAIN AND PEA TO MARBLE SIZE HAIL WILL BE LIKELY WITH
THESE STORMS THROUGH 5 PM.  PEOPLE IN NORTHERN ALBANY
COUNTY...ESPECIALLY IN THE VICINITY OF ROCK RIVER...SHOULD REMAIN
ALERT TO THESE STORMS.
Special weather statement, May 22, 4:40 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
440 PM MDT FRI MAY 22 2009

WYZ064-065-067-222345-
NORTH LARAMIE RANGE-LARAMIE VALLEY-PLATTE-
INCLUDING THE CITIES OF...GARRETT...LARAMIE...WHEATLAND...
GUERNSEY
440 PM MDT FRI MAY 22 2009

...A FEW STRONG THUNDERSTORMS OVER PARTS OF ALBANY AND PLATTE
COUNTIES...

AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO SHOW TWO STRONG THUNDERSTORMS OVER ALBANY COUNTY. THE STRONGEST
STORM WAS JUST NORTH OF BOSLER OR ABOUT 20 MILES NORTH OF LARAMIE.
VERY HEAVY RAIN AND SMALL HAIL WERE OCCURRING WITH THIS STORM AS
IT MOVED SOUTHEAST AT 20 MPH. THE OTHER STRONG THUNDERSTORM IN
ALBANY COUNTY WAS SOME 70 MILES NORTHWEST OF LARAMIE OR JUST EAST
OF THE OLD SHIRLEY BASIN COMMUNITY. IT WAS DRIFTING NORTH AT 5 MPH
AND WAS ALSO PRODUCING BRIEF HEAVY RAIN.

A SMALL LINE OF THUNDERSTORMS WAS ALSO DEVELOPING OVER CENTRAL AND
NORTHERN PARTS OF PLATTE COUNTY. THE LINE EXTENDED FROM ABOUT 30
MILES NORTHEAST TO 10 MILES NORTH AND 10 MILES WEST OF WHEATLAND.
THIS LINE WAS MOVING SLOWLY SOUTH AND SOUTHWEST.

PEOPLE IN SOUTHEAST WYOMING SHOULD STAY ALERT FOR DEVELOPING
THUNDERSTORMS THE REST OF THIS AFTERNOON INTO THE EVENING. SHOULD
A STORM APPROACH YOUR AREA...GET INSIDE AND STAY AWAY FROM WINDOWS.

JLH
Local storm report, May 22, 5:07 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
507 PM MDT FRI MAY 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             1 S SHIRLEY BASIN       42.34N 106.21W
05/22/2009  M0.75 INCH       CARBON             WY   CO-OP OBSERVER

            2.5 INCHES ON GROUND 1 MI. SOUTH OF HOUSE

&&

JHOUSE
Special weather statement, May 22, 5:40 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
540 PM MDT FRI MAY 22 2009

WYZ060-062-064>069-230045-
NIOBRARA-NORTH CARBON-NORTH LARAMIE RANGE-LARAMIE VALLEY-
LARAMIE RANGE-PLATTE-GOSHEN-CHEYENNE FOOTHILLS-
INCLUDING THE CITIES OF...LUSK...HANNA...MEDICINE BOW...GARRETT...
LARAMIE...BUFORD...HORSE CREEK...WHEATLAND...GUERNSEY...
TORRINGTON...CHEYENNE
540 PM MDT FRI MAY 22 2009

...THUNDERSTORMS INCREASING IN COVERAGE OVER SOUTHEAST WYOMING...

THERE WAS A FAIRLY LARGE AREA OF THUNDERSTORMS OVER SOUTHEAST
WYOMING LATE THIS AFTERNOON. AT 530 PM MDT...NATIONAL WEATHER
SERVICE DOPPLER RADAR SHOWED THIS AREA FROM NORTHEAST OF RAWLINS
TO NORTH OF LARAMIE TO WHEATLAND AND THEN NORTHEAST TO NEAR LUSK.
THE STRONGEST STORM IN THIS AREA WAS ABOUT 8 MILES NORTH OF LUSK.

A LINE OF OTHER THUNDERSTORMS HAD MORE RECENTLY DEVELOPED OVER THE
NORTHWEST PART OF LARAMIE COUNTY FROM NEAR CHUGWATER TO NORTHEAST
OF LARAMIE. ALSO...A LONE STRONG THUNDERSTORM PERSISTED SOME 75
MILES NORTHWEST OF LARAMIE.

HEAVY RAIN AND SMALL HAIL CAN BE EXPECTED WITH THE STRONGER
THUNDERSTORMS EARLY THIS EVENING AS THEY MOVE SLOWLY SOUTH OR
SOUTHWEST. PEOPLE IN SOUTHEAST WYOMING SHOULD REMAIN ALERT FOR
THUNDERSTORMS THIS EVENING AND BE READY TO MOVE INDOORS IF ONE
APPROACHES.

JLH
Local storm report, May 22, 6:00 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
600 PM MDT FRI MAY 22 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             LUSK                    42.76N 104.45W
05/22/2009  E0.75 INCH       NIOBRARA           WY   PUBLIC

&&

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:27 PM MDTAreal Flood AdvisoryCYSGoshen, Laramie, Platte3 hr
May 22, 7:50 PM MDTAreal Flood AdvisoryCYSLaramie3 hr

Nearby

Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.